Advertisement

Exceptional Webs

  • Jorge Vitório Pereira
  • Luc Pirio
Chapter
  • 739 Downloads
Part of the IMPA Monographs book series (IMPA, volume 2)

Abstract

This last chapter is devoted to planar webs of maximal rank. More specifically, it surveys the current state of the art concerning exceptional planar webs.

Keywords

Exceptional Web Web Plane Abelian Relations Linear Web Hopf Surface 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Bibliography

  1. 4.
    Akivis, M., Goldberg, V.V., Lychagin, V.: Linearizability of d-webs, d ≥ 4, on two-dimensional manifolds. Sel. Math. 10, 431–451 (2004). Doi:10.1007/s00029-004-0362-xCrossRefzbMATHMathSciNetGoogle Scholar
  2. 6.
    Aluffi, P., Faber, C.: Plane curves with small linear orbits II. Int. J. Math. 11, 591–608 (2000). Doi:10.1142/S0129167X00000301zbMATHMathSciNetGoogle Scholar
  3. 13.
    Beltrami, E.: Resoluzione del problema: riportari i punti di una superficie sopra un piano in modo che le linee geodetische vengano rappresentante da linee rette. Ann. Math. 1, 185–204 (1865). Doi:10.1007/BF03198517Google Scholar
  4. 17.
    Blaschke, W., Bol, G.: Geometrie der Gewebe. Die Grundlehren der Math, vol. 49. Springer, Berlin (1938)Google Scholar
  5. 22.
    Bryant, R., Manno, G., Matveev, V.: A solution of a problem of Sophus Lie: normal forms of two-dimensional metrics admitting two projective vector fields. Math. Ann. 340, 437–463 (2008). Doi:10.1007/s00208-007-0158-3CrossRefzbMATHMathSciNetGoogle Scholar
  6. 23.
    Buzano, P.: Determinazione e studio di superficie di S 5 le cui linee principali presentano una notevole particolarità. Ann. Math. Pura Appl. 18, 51–76 (1939). Doi:10.1007/BF02413766CrossRefMathSciNetGoogle Scholar
  7. 24.
    Buzano, P.: Tipi notevoli di 5-tessuti di curves piane. Boll. Unione Mat. Ital. 1, 7–11 (1939)Google Scholar
  8. 25.
    Casale, G.: Feuilletages singuliers de codimension un, Groupoïde de Galois et intégrales premières. Ann. Inst. Fourier 56, 735–779 (2006). Doi:10.5802/aif.2198CrossRefzbMATHMathSciNetGoogle Scholar
  9. 27.
    Cavalier, V., Lehmann, D.: Ordinary webs of codimension one. Ann. Sci. Norm. Super. Pisa 11, 197–214 (2012). Doi:10.2422/2036-2145.201003_007zbMATHMathSciNetGoogle Scholar
  10. 37.
    Colmez, P.: Arithmétique de la fonction zêta. In: Berline, N., Sabbah, C. (eds.) La fonction zêta, pp. 37–164. Éd. École Polytech, Palaiseau (2003)Google Scholar
  11. 38.
    Coxeter, H.: Introduction to Geometry. Reprint of the 1969 edition. Wiley Classics Library. Wiley, New York (1989)Google Scholar
  12. 60.
    Goldberg, V.V., Lychagin, V.: On the Blaschke conjecture for 3-webs. J. Geom. Anal. 16, 69–115 (2006). Doi: 10.1007/BF02930988CrossRefzbMATHMathSciNetGoogle Scholar
  13. 65.
    Grifone, J., Muzsnay, Z., Saab, J.: On the linearizability of 3-webs. Proceedings of the Third World Congress of Nonlinear Analysts, Part 4 (Catania, 2000). Nonlinear Anal. 47, 2643–2654 (2001). Doi:10.1016/S0362-546X(01)00385-6Google Scholar
  14. 72.
    Hénaut, A.: Sur la linéarisation des tissus de \(\mathbb{C}^{2}\). Topology 32, 531–542 (1993). Doi:10.1016/0040-9383(93)90004-FCrossRefzbMATHMathSciNetGoogle Scholar
  15. 73.
    Hénaut, A.: Caractérisation des tissus de \(\mathbb{C}^{2}\) dont le rang est maximal et qui sont linéarisables. Compos. Math. 94, 247–268 (1994). http://www.numdam.org/item?id=CM_1994__94_3_247_0
  16. 74.
    Hénaut, A.: Tissus linéaires et théorèmes d’algébrisation de type Abel-inverse et Reiss-inverse. Geom. Dedicata 65, 89–101 (1997). Doi:10.1023/A:1004916502107CrossRefzbMATHMathSciNetGoogle Scholar
  17. 75.
    Hénaut, A.: Analytic web geometry. In: Grifone, J., Salem, E. (eds.) Web Theory and Related Topics, pp. 150–204. World Scientific, Singapore (2001)Google Scholar
  18. 77.
    Hénaut, A.: On planar web geometry through abelian relations and connections. Ann. Math. 159, 425–445 (2004). Doi:10.4007/annals.2004.159.425CrossRefzbMATHGoogle Scholar
  19. 78.
    Hénaut, A.: Planar web geometry through abelian relations and singularities. In: Griffiths, P.A. (ed.) Inspired by Chern, Nankai Tracts in Mathematics, vol. 11, pp. 269–295. World Scientific, Singapore (2006)CrossRefGoogle Scholar
  20. 82.
    Laudal, O., Piene, R.: The Legacy of Niels Henrik Abel–the Abel Bicentennial, Oslo, 2002. Springer, New York (2004)Google Scholar
  21. 83.
    Lewin, L.: Polylogarithms and Associated Functions. North-Holland, New York-Amsterdam (1981)zbMATHGoogle Scholar
  22. 84.
    Liouville, R.: Mémoire sur les invariants de certaines équations différentielles et sur leurs applications. J. de l’Éc. Polyt. Cah. LIX. 7–76 (1889)Google Scholar
  23. 87.
    Mihăileanu, N.: Sur les tissus plans de première espèce. Bull. Math. Soc. Roum. Sci. 43, 23–26 (1941)zbMATHGoogle Scholar
  24. 89.
    Muzsnay, Z.: On the problem of linearizability of a 3-web. Nonlinear Anal. 68, 1595–1602 (2008). Doi:10.1016/j.na.2006.12.033CrossRefzbMATHMathSciNetGoogle Scholar
  25. 90.
    Marín, D., Pereira, J.V.: Rigid flat webs on the projective plane. Asian J. Math. 17, 163–191 (2013). http://projecteuclid.org/euclid.ajm/1383923439
  26. 91.
    Marín, D., Pereira, J. V., Pirio, L.: On planar webs with infinitesimal automorphisms. In: Griffiths, P.A. (ed.) Inspired by Chern, Nankai Tracts in Mathematics vol. 11, pp. 351–364, World Scientific, Singapore (2006)Google Scholar
  27. 98.
    O​esterlé, J.: Polylogarithmes. Séminaire Bourbaki, Exp. No. 762, Astérisque No. 216, 49–67 (1993)Google Scholar
  28. 99.
    Olver, P.: Equivalence, Invariants, and Symmetry. Cambridge University Press, Cambridge (1995)CrossRefzbMATHGoogle Scholar
  29. 101.
    Pantazi, A.: Sur la détermination du rang d’un tissu plan. C. R. Acad. Sci. Roum. 2, 108–111 (1938)Google Scholar
  30. 106.
    Pereira, J.V., Pirio, L.: The classification of exceptional CDQL webs on compact complex surfaces. Int. Math. Res. Not. 12, 2169–2282 (2010). Doi:10.1093/imrn/rnp208MathSciNetGoogle Scholar
  31. 107.
    Pirio, L: Équations fonctionnelles abéliennes et géométrie des tissus. Thèse de Doctorat de l’Université Paris VI (2004). Available electronically at http://tel.archives-ouvertes.fr.
  32. 108.
    Pirio, L.: Sur les tissus plans de rang maximal et le problème de Chern. C. R. Math. Acad. Sci. 339 131–136 (2004). Doi:10.1016/j.crma.2004.04.022CrossRefzbMATHMathSciNetGoogle Scholar
  33. 109.
    Pirio, L.: Abelian functional equations, planar web geometry and polylogarithms. Selecta Math. 11, 453–489 (2005). Doi:10.1007/s00029-005-0012-yCrossRefzbMATHMathSciNetGoogle Scholar
  34. 110.
    Pirio, L.: Sur la linéarisation des tissus. L’Enseignement Mathématique 55, 285–328 (2009). Doi:10.4171/LEM/55-3-5CrossRefzbMATHMathSciNetGoogle Scholar
  35. 112.
    Pirio, L., Robert, G.: Unpublished manuscript (2005)Google Scholar
  36. 113.
    Pirio, L., Trépreau, J.-M.: Tissus plans exceptionnels et fonctions Thêta. Ann. Inst. Fourier 55, 2209–2237 (2005). Doi:10.5802/aif.2159CrossRefzbMATHGoogle Scholar
  37. 118.
    Ripoll, O.: Géométrie des tissus du plan et équations différentielles. Thèse de Doctorat de l’Université Bordeaux 1 (2005). Available electronically at http://tel.archives-ouvertes.fr.
  38. 119.
    Robert, G.: Relations Fonctionnelles Polylogarithmiques et Tissus Plans. Prépublication, vol. 146. Université Bordeaux 1, Bordeaux (2002)Google Scholar
  39. 120.
    Ripoll, O.: Properties of the connection associated with planar webs and applications. Preprint arXiv:math.DG/0702321 (2007).Google Scholar
  40. 125.
    Spencer, D.: Overdetermined systems of linear partial differential equations. Bull. Am. Math. Soc. 75, 179–239 (1969). Doi:10.1090/S0002-9904-1969-12129-4CrossRefzbMATHGoogle Scholar
  41. 128.
    Terracini, A.: Su una possibile particolarità delle linee principali di una superficie. I i II. Atti Accad. Naz. Lincei 26, 84–91/153–158 (1937)Google Scholar
  42. 131.
    Tresse, A.: Détermination des invariants ponctuels de l’équation différentielle ordinaire du second ordre y″ = ω(x, y, y′). Leipzig. 87 S. gr. 8. (1896)Google Scholar
  43. 132.
    Wang, J. S.: On the Gronwall conjecture. J. Geom. Anal. 22, 38–73 (2012). Doi:10.1007/s12220-010-9184-6CrossRefzbMATHMathSciNetGoogle Scholar
  44. 135.
    Wood, J.: A simple criterion for local hypersurfaces to be algebraic. Duke Math. J. 51, 235–237 (1984). Doi:10.1215/S0012-7094-84-05112-3CrossRefzbMATHMathSciNetGoogle Scholar

Copyright information

© Springer International Publishing Switzerland 2015

Authors and Affiliations

  • Jorge Vitório Pereira
    • 1
  • Luc Pirio
    • 2
  1. 1.Instituto de Matemática Pura e AplicadaRio de JaneiroBrazil
  2. 2.Institut de Recherches Mathématiques de Rennes IRMAR, UMR 6625 du CNRSUniversité Rennes 1RennesFrance

Personalised recommendations